- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2013 6 (4)
- Authors
- Mehraliyev, Yashar T.
- Contact information
- Mehraliyev, Yashar T.:Department of differential and inteqral equations, Baku State University, Khalilov, 23, Baku, AZ1148 Azerbaijan;
- Keywords
- inverse boundary value problem; the Boussinesq–Love equation; Fourier method; classical solution
- Abstract
In the paper an inverse boundary value problem for the Boussinesq-Love equation with an integral con- dition of the first kind is investigated. First, the given problem is reduced to an equivalent problem in a certain sense. Then, using the Fourier method the equivalent problem is reduced to solving the system of integral equations. The existence and uniqueness of a solution to the system of integral equation is proved by the contraction mapping principle. This solution is also the unique solution to the equivalent problem. Finally, by equivalence, the theorem of existence and uniqueness of a classical solution to the given problem is proved
- Pages
- 485–494
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/10080
Journal of Siberian Federal University. Mathematics & Physics / On Solvability of an Inverse Boundary Value Problem for the Boussinesq–Love Equation
Full text (.pdf)